# SDR AALA2019012859003

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 28,334 hours, 11,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WAS INOPERATIVE AT THE L1 DOOR.  REPLACED  EXIT SIGN ASSEMBLY, AND POWER SUPPLY IAW AMM 33-51-14.  OPS CHECKED GOOD IAW AMM 33-51-06.
